Jump to content

Photo

oh...crap...


  • Please log in to reply
42 replies to this topic

#41 ACDCDCAC

ACDCDCAC
  • Moderators
  • 25,218 posts
  • Wedding Location:Santa Maria Bay Beach, Cabo San Lucas, BCS, Mexico
  • LocationSeattle

Posted 16 March 2009 - 03:06 PM



#42 ~Stephanie~

~Stephanie~
  • Sr. Member
  • 3,347 posts

    Posted 16 March 2009 - 04:45 PM



    YAY! So glad everything is ok!
    ~Stephanie

    Our wedding websitewww.mywedding.com/stephanieandmichaelbailey

    #43 KarenM

    KarenM
    • Sr. Member
    • 1,920 posts

      Posted 16 March 2009 - 05:40 PM

      Glad you're relieved. Just to let you know, it can take your body 3-6 months (or even longer) to adjust to a new pill. Plus, you won't necessarily get your period the day, or even 2, after you stop your pill. Your body's being 'tricked' into thinking it's preggo by the hormones in the pill so when you stop it to get your period it takes a few days to trigger the onset. I know it can be frustrating & anxiety-producing - hang in there & yay for the good news! :)




      0 user(s) are reading this topic

      0 members, 0 guests, 0 anonymous users